# SDR A6WA201441345

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6006244113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF CTR WING OTBD SUPPORT STRUCTURE FOR PRESSURE REFUEL PORT IS CRACKED.  R & R SUPPORT STRUCTURE FOR PRESSURE REFUEL PORT IAW SRM 51-42-06 & 51-41-00.
